Breast Augmentation and Recovery

Real Patient Question:
I had my BA done last Thursday (8/27), everything went well, I picked 300cc moderate plus which I think it's good for me. I have no complain about anything except My stomach is way bigger, I'm feeling bloated even after I tried using laxative. Also, before my surgery I weighted 107lbs, I hardly ate anything after my BA, but I am now 113lbs-114lbs. I wonder what cause all this? And for how long?

Dr. Vu’s Answer:
You are probably suffering from paralytic ileus which is a common condition following anesthesia and is a side effect of narcotic use. Once you are able to ambulate and are off narcotic prescription your bowel movements will return to normal. You may need to take laxatives and increase fiber in your diet until you are regular.

 

Back to Blog

VQME Ultimate Holiday Gift

Click Here to Learn About Our Botox & Juvederm Specials


Plastic Surgery Financing

Vu Procedure Page Call to Action Holiday Promotion

Dr. Vu on
American Health Front

vu latisse ad procedure page 1

vu side bar elta sunscreen ad 1


Schedule Your Consultation Today

To discuss your interests, we encourage you to make an appointment for a consultation with Dr. Steve Vu. We can answer general questions about our our procedures and practice by phone and email during our regular business hours, Monday-Friday from 8:30 a.m. to 5 p.m. For out-of-town visitors, please contact us so that we can suggest accomodations and make your experience as pleasant as possible.

Office Locations:

Huntington Beach Office:
17742 Beach Blvd., Suite 335
Huntington Beach, CA 92647
Tel: (714) 848-1133
Fax: (714) 848-4114

Corona Office:
800 Magnolia Avenue, Suite 109
Corona, CA 92879-3157
Tel: (951) 279-7888
Fax: (714) 848-4114

Temecula Office:
31720 Temecula Parkway, Suite 203
Temecula, CA 92592
Tel: (951) 279-7888
Fax: (714) 848-4114